How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gary Your Own Question
Dr. Gary
Dr. Gary, Dog Veterinarian
Category: Dog
Satisfied Customers: 3015
Experience:  DVM, Emergency Veterinarian; BS (Physiology) Michigan State Univ
15010675
Type Your Dog Question Here...
Dr. Gary is online now
A new question is answered every 9 seconds

I gave one of my tablets of amlodipine 5mg by mistake instead

Customer Question

i gave one of my tablets of amlodipine 5mg by mistake instead his allergy medication.Should be concern?...
JA: I'll do all I can to help. What seems to be the problem with the dog?
Customer: I still there?....
JA: Where does the dog seem to hurt?
Customer: There is no apparent side effects.
JA: Can you see anything that looks wrong or different?
Customer: No she is laying down.I am getting ready to take out for bathroom.
JA: OK. Nothing visually obvious. Could be a lot of things that cause lethargy. The Veterinarian will know how to help the dog.
Customer: She sleeps a lot.
JA: Is there anything else important you think the Veterinarian should know about the dog?
Customer: No.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Veterinarian about your situation and then connect you two.
Submitted: 11 months ago.
Category: Dog
Expert:  Dr. B. replied 11 months ago.

Hello & welcome, I am Dr. B, a licensed veterinarian and I would like to help you with your wee one today.

How long ago?

How much does she weigh?